# SDR UIEA2017120802375

- Difficulty date: December 8, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 84,767 hours, 24,297 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L BLEED DUCT LEAK CAUTION MSG AND LEFT DUCT LEAK LIGHT DISPLAYED AT CRUISE POWER. RETURN TO SFO( PER FIM 26-18-FT804. AT A/C ARRIVAL FOUND P61 PANEL LOOP SW SELECTED TO #1 POSITIONED TO LOOP #2 RAN ENG  AT HIGH POWER WITH NO FAULTS. MDDR 86884 REMAINS OPEN.REF ITEM 3 - PER AMM 36-11-00-795-148 VISUALLY INSPECTED LH DUCT LEADING EDGE & #1 ENG STRUT FOR LEAKEAGE. NO DISCREPENCYS FOUND. OK FOR SERVICE )
